# SDR UALA2011080103980

- Difficulty date: July 31, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,182 hours, 11,280 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 149
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE (BLEED) OFF LIGHT ON & RIGHT ENG BLEED OFF EICAS MESSAGE, WITH ENGINE RUNNING, ENGINE BLEED SWITCH ON, LT & RT ISOLATION VALVES CLOSED, A/C PACK SELECTED ON, & DUCT PSI IS ZERO.  OFF LIGHT STAYS ON WHEN N1 IS ABOVE 41 PERCENT.   RIGHT ENGINE BLEED OFF LIGHT ILLUM (NEVER EXTINGUISHED) FOLLOWING NORMAL AFTER START FLOW.  REPLACED PRVC, NO HELP.  REPLACED NR 2 ENGINE PRSOV.  OP CHECKED NORMAL ON ENGINE RUN, NO LEAKS.
